New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sseals
New Member


Date Joined Apr 2010
Total Posts : 3
   Posted 5/6/2010 4:04 AM (GMT -7)   
I don't mean to change the subject, but I have a few questions about probiotics. I was in school last year and was overwhelmed with stress, and I have IBS-C. In the beginning it was wonderful. My problem with constipation just went away, I could eat what I wanted and it didn't bother my stomach, also lost some weight. As time when on though, I felt my body getting addicted to it. I was in severre pain and constipation on the days I forgot to take it. I have tried to wean myself off twice now and experience severre debilitating stomach pain and constipation. Sometimes  I get burning when I take it, so I feel I am darned if I do and darned if I don't. I don't think it is good to take supplements like this lifelong. Has anyone ever had this experience and what should I do. I have spent thousands of dollars talking to Medical Drs. and they just want to put me on more drugs to replace the probiotics. Any suggestions.

shawn12
Veteran Member


Date Joined Jul 2004
Total Posts : 1293
   Posted 5/9/2010 9:28 AM (GMT -7)   
What probiotics are you taking?

You can't really get addicted to them.

Its also safe to take them long term, there are just benefical bacteria that normally reside in the gut.

You should also get another check up perhaps, make sure nothing new is going on.

What drugs to the doctors want you to try?

I have a lot of probiotic information.
I am not a doctor. All information I present is for educational purposes only and should not be subsituted for the advise of a qualified health care provider.

Please make sure you have your symptoms diagnosed by a medical practitioner or a doctor.


sseals
New Member


Date Joined Apr 2010
Total Posts : 3
   Posted 5/9/2010 10:03 AM (GMT -7)   
The docs continue to think its ibs...I hsve had an ultrasound...gb fine...uterus fine...upper gi...normal...abdominal cat scan normal....I have an appt wi gi doc this week...my pain is right of my belly button...andgoes all the way up my right side...somtimes it burns and tingles.....they just want to prescribe anti spasmodics....bentyl....librax..in all the years I have had ibs....I have never had pain on my right side....the probiotics burn when I take them...I feel like my intestines arfe on fire...went to the er and have been to the doc several times..they don't think its an emergency....today I felt like it could be an obstruction....

sseals
New Member


Date Joined Apr 2010
Total Posts : 3
   Posted 5/9/2010 10:10 AM (GMT -7)   
I forgot to mention....I have felt my right side swell up..I was takin a dairy based pb8 14 billion probiotic...didn't realize it was dairy based til after about 8 weeks on .....I am lactose intolerant....also....my gut is very sensitive...but if it was the probiotics...these sx wouldn't last this long.....I have been in pain for 6 weeks....
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 11:42 PM (GMT -7)
There are a total of 2,731,975 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151141 registered members. Please welcome our newest member, LydiaLoftis.
223 Guest(s), 3 Registered Member(s) are currently online.  Details
compiler, LydiaLoftis, Randy Eichner


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer